| Model Number |
1011-0139-01 |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that while attempting to defibrillate a patient (age & gender unknown), the associated device was unable to obtain an ecg signal via (b)(6).Complainant indicated that the clinician obtained another set of paddles to continue treating the patient.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The customer was contacted for the return of the suspect product.The customer has responded and indicated that the product has been removed from clinical use and will not be returning to zoll at this time.